RUS  ENG
Full version
JOURNALS // Zhurnal Matematicheskoi Fiziki, Analiza, Geometrii [Journal of Mathematical Physics, Analysis, Geometry] // Archive

Zh. Mat. Fiz. Anal. Geom., 2008 Volume 4, Number 1, Pages 24–32 (Mi jmag83)

This article is cited in 2 papers

A note on limit shapes of minimal difference partitions

Alain Comtet, Satya N. Majumdar, Sanjib Sabhapandit

Laboratoire de Physique Théorique et Modèles Statistiques, Université de Paris-Sud CNRS UMR 8626, 91405 Orsay Cedex, France

Abstract: We provide a variational derivation of the limit shape of minimal difference partitions and discuss the link with exclusion statistics.

Key words and phrases: minimal difference partitions, Young diagrams.

MSC: 05A17, 82B44

Received: 12.07.2007

Language: English



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025